# SDR 04FDEA03162

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP INBOARD FLAP ROLLERS MOST FORWARD UPPER LARGE ROLLER WORN.  REMOVED AND REPLACED LEFT INBOARD FLAP INBOARD TRACK FORWARD UPPER LARGE ROLLER IAW FEDEX EA 8- 5750-81513, WINGS, INBOARD FLAP, INBOARD ROLLER TORQUE REQUIREMENTS, CLARIFICATION.  REFERENCE NON-ROUTINE N00603.
